Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/101078
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLi, F.-
dc.contributor.authorShi, P.-
dc.contributor.authorWu, L.-
dc.contributor.authorBasin, M.-
dc.contributor.authorLim, C.-
dc.date.issued2015-
dc.identifier.citationIEEE Transactions on Industrial Electronics, 2015; 62(4):2330-2340-
dc.identifier.issn0278-0046-
dc.identifier.issn1557-9948-
dc.identifier.urihttp://hdl.handle.net/2440/101078-
dc.description.abstractThis paper is concerned with the quantized control design problem for a class of semi-Markovian jump systems with repeated scalar nonlinearities. A semi- Markovian system of this kind has been transformed into an associated Markovian system via a supplementary variable technique and a plant transformation. A sufficient condition for associated Markovian jump systems is developed. This condition guarantees that the corresponding closed-loop systems are stochastically stable and have a prescribed H∞ performance. The existence conditions for full- and reduced-order dynamic output feedback controllers are proposed, and the cone complementarity linearization procedure is employed to cast the controller design problem into a sequential minimization one, which can be solved efficiently with existing optimization techniques. Finally, an application to cognitive-radio systems demonstrates the efficiency of the new design method developed.-
dc.description.statementofresponsibilityFanbiao Li, Peng Shi, Ligang Wu, Michael V. Basin, and Cheng-Chew Lim-
dc.language.isoen-
dc.publisherInstitute of Electrical and Electronics Engineers-
dc.rights© 2014 IEEE. Personal use is permitted, but republication/redistribution requires IEEE permission.-
dc.subjectCognitive radio (CR) network; output feedback control; quantization; repeated scalar nonlinearity; semi-Markovian jump systems (S-MJSs)-
dc.titleQuantized control design for cognitive radio networks modeled as nonlinear semi-Markovian jump systems-
dc.typeJournal article-
dc.identifier.doi10.1109/TIE.2014.2351379-
dc.relation.granthttp://purl.org/au-research/grants/arc/LP140100471-
dc.relation.granthttp://purl.org/au-research/grants/arc/DP140102180-
pubs.publication-statusPublished-
dc.identifier.orcidShi, P. [0000-0001-8218-586X]-
dc.identifier.orcidLim, C. [0000-0002-2463-9760]-
Appears in Collections:Aurora harvest 7
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.